# SDR USAA060566

- Difficulty date: April 4, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 18,200 hours, 18,200 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53111460202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM Y-254 AT FR 18 CORRODED.  FABRICATED REPAIR PART PER SRM 53-00-14, FIG 201; CORRODED TASK JA-220-53500; LEVEL 1, DEFECT SIZE: 1 X 1 INCH.
